# SDR KBM2006F00204

- Difficulty date: June 17, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 11,374 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23761
- Part serial: 084194
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY, UNIT HAS SLOW START, REMOVED AND REPLACED.  (K)
